# SDR HNAA2013020400031

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 68,232 hours, 77,728 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Saturated
- Location: Brushblock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT 12K, SELECTED PROP HEAT ON AND RT AC BUSS FAULT OCCURED.  INSPECTED BOTH PROP BRUSH BLOCKS, FOUND NR 2 PROP BRUSH BLOCK CONNECTOR PLUG SOAKED WITH DEICE FLUID.  CLEANED AND DRIED CONNECTOR PLUG AS REQUIRED. GROUND RAN BOTH ENGINES WITH PROP HEAT ON.  OPS AND LOADS CHECKED GOOD.
